# SDR REXA2013061801004

- Difficulty date: June 18, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT UPPER GUIDE PLATE IS CHAFED.  REPAIRED PAX DOOR AFT UPPER GUIDE IAW EO R52076, REF STEP 2 IN EO R52076 CLEARANCE CHECKED GOOD,  NO DEFECTS NOTED IAW AMM 52-11-00-70-802.
